# SDR 96ZZZX4837

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N204PC
- Make and model: Bolkms BO105S
- Aircraft serial: S895
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Bracket
- Part number: 1054543001
- Condition: Cracked
- Location: Nr 1 Hyd Resvr
- Part time: 439 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETROFIT OF HYDRUALIC MODULE FRAME, LEFT OR FORWARD WALL, BRACKET WAS FOUND CRACKED.  CRACKS WERE NOT DETECTABLE UNTIL BRACKET WAS COMPLETELY REMOVED.  CRACKS APPEARED TO BE STARTING FROM CENTER EDGE OF RIVETED NUTPLATES.  SUBMITTER STATED THIS BRACKET GENERIC TO ALL 105 HELICOPTERS, HAD SAME BRACKET CRACK ON CBS4 VARIANT, BUT AT A MUCH HIGHER TIME, 2,200 HRS.  EUROCOPTER IS SUPPOSED TO COME OUT WITH OPTIONAL BULLETIN TO ADDRESS CRACKING ON FORWARD WALL OF HYDRAULIC MODULE.
